Sudafed Decongestant Liquid with Pseudoephedrine hydrochloride, helps clear stuffy nose, catarrh, blocked sinuses and sinus pressure associated with colds.
- Unblocks your nasal congestion;
- Clears your catarrh;
- Non- Drowsy.
Each 5ml of liquid contains;Pseudoephedrine hydrochloride 30 mg.Other ingredients include;Glycerol, sucrose, sodium benzoate, E218, colouring (E124).Sodium content: 0.8mg/5ml.
For oral use: Adults and children aged 12 years and over:Two 5ml spoonfuls.Children 6-12 years:One 5ml spoonful.Do not use on children under 6 year of age.Take every 4-6 hours.Do not take more than 4 doses in 24 hours. Do not give to a child under 12 years old for more than 5 days without the advice of a doctor.